| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
Event or Problem Description
The jada was used, and she continued to bleed so they were concerned [device ineffective].They removed the jada and appeared the inversion had not been completely resolved [contraindicated device used].No additional ae reported [no adverse event].Case narrative: this spontaneous report originating from united states was received from a nurse referring to a female patient of unknown age via clinical account specialist (cas).The patient's medical history, concomitant medications and past drug reactions/allergies were not reported.The patient's concurrent condition included uterine inversion.This report concerns 1 patient(s) and 1 device(s).On an unknown date in 2024 (also reported as couple of months ago), the patient was placed with vacuum-induced hemorrhage control system (jada system) via vaginal route (lot #, serial # and expiration date were not reported) for postpartum hemorrhage.The vacuum-induced hemorrhage control system (jada system) was used, and the patient continued to bleed (device ineffective) so the nurse was concerned.They removed the vacuum-induced hemorrhage control system (jada system) and appeared the inversion had not been completely resolved (contraindicated device used) so they went ahead and resolved it again and used another vacuum-induced hemorrhage control system (jada system).The patient was still continued to bleed.The second vacuum-induced hemorrhage control system (jada system) was removed, and they noticed the uterine was still partially inverted.The nurse believed the patient got a hysterectomy.No further information was provided, no additional adverse event (ae) reported (no adverse event).Upon internal review, the event device ineffective was determined to be serious due to medically significant.This case was linked to same patient linked case included, patient underwent another vacuum-induced hemorrhage control system (jada system) and still continued to bleed (device ineffective).The second vacuum-induced hemorrhage control system (jada system) was removed, and they noticed the uterine was still partially inverted (contraindicated device used) (reported in oars #(b)(4)).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
Additional Manufacturer Narrative
Event or Problem Description
The jada was used, and she continued to bleed so they were concerned [device ineffective] they removed the jada and appeared the inversion had not been completely resolved [contraindicated device used] no additional ae reported [no adverse event].Case narrative: this spontaneous report originating from united states was received from a nurse referring to a female patient of unknown age via clinical account specialist (cas).The patient's medical history, concomitant medications and past drug reactions/allergies were not reported.The patient's concurrent condition included uterine inversion.This report concerns 1 patient(s) and 1 device(s).On an unknown date in 2024 (also reported as couple of months ago), the patient was placed with vacuum-induced hemorrhage control system (jada system) via vaginal route (lot #, serial # and expiration date were not reported) for postpartum hemorrhage.The vacuum-induced hemorrhage control system (jada system) was used, and the patient continued to bleed (device ineffective) so the nurse was concerned.They removed the vacuum-induced hemorrhage control system (jada system) and appeared the inversion had not been completely resolved (contraindicated device used) so they went ahead and resolved it again and used another vacuum-induced hemorrhage control system (jada system).The patient was still continued to bleed.The second vacuum-induced hemorrhage control system (jada system) was removed, and they noticed the uterine was still partially inverted.The nurse believed the patient got a hysterectomy.No further information was provided, no additional adverse event (ae) reported (no adverse event).Upon internal review, the event device ineffective was determined to be serious due to required intervention (devices).This case was linked to same patient linked case included, patient underwent another vacuum-induced hemorrhage control system (jada system) and still continued to bleed (device ineffective).The second vacuum-induced hemorrhage control system (jada system) was removed, and they noticed the uterine was still partially inverted (contraindicated device used) (reported in oars #(b)(4)).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.This is an amended report: updated seriousness of event "device ineffective" to required intervention (devices) from medically significant.